login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A000286 Number of positive integers <= 2^n of form 2 x^2 + 5 y^2.
(Formerly M3251 N1312)
0
0, 1, 1, 4, 5, 11, 20, 36, 65, 119, 218, 412, 770, 1466, 2784, 5322, 10226, 19691, 38048, 73665, 142927, 277822, 540851, 1054502, 2058507, 4023164, 7871226, 15414517, 30213010, 59266164, 116343183, 228545303, 449240025, 883569304, 1738768584, 3423466797, 6743729031 (list; graph; refs; listen; history; text; internal format)
OFFSET

0,4

REFERENCES

D. Shanks and L. P. Schmid, Variations on a theorem of Landau. Part I, Math. Comp., 20 (1966), 551-569.

N. J. A. Sloane, A Handbook of Integer Sequences, Academic Press, 1973 (includes this sequence).

N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).

LINKS

Table of n, a(n) for n=0..36.

Index entries for sequences related to populations of quadratic forms

CROSSREFS

Sequence in context: A001350 A077238 A185507 * A227620 A036539 A279710

Adjacent sequences:  A000283 A000284 A000285 * A000287 A000288 A000289

KEYWORD

nonn

AUTHOR

N. J. A. Sloane

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy .

Last modified March 25 13:25 EDT 2017. Contains 284080 sequences.